New approaches for m-convex functions via fractional integral operators with strong kernels

Merve Avci Ardıç; Havva Kavurmacı Önalan; Ahmet Ocak Akdemir; Anh Tuan Nguyen;


We have established this paper on $m-$convex functions, which can be expressed as a general form of the convex function concept. First of all, some inequalities of Hadamard type are proved with fairly simple conditions. Next, an integral identity containing Atangana-Baleanu fractional integral operators is obtained to prove new inequalities for differentiable m-convex functions. Using this identity, various properties of $m-$convex functions and classical inequalities, some new integral inequalities have been proved.

Vol. 24 (2023), No. 3, pp. 1145-1160
DOI: 10.18514/MMN.2023.4104

Download: MMN-4104